Thread: help leg pumps!
06-01-2004, 10:50 PM #1
help leg pumps!
I have been taking Winstrol and Primo tabs...three days ago I started to get leg pumps, so bad that I can hardly walk... anyone ever had this before?
I was taking
50mg of primo a day
and 30mg of winstrol a day
06-01-2004, 11:03 PM #2
Probably the winny. When you say pumps, do you mean cramps
06-01-2004, 11:06 PM #3
Yes, I mean hardcore cramps...It feels like a pump
06-01-2004, 11:06 PM #4
06-01-2004, 11:07 PM #5
anything I can take to stop this?
06-01-2004, 11:15 PM #6
06-01-2004, 11:24 PM #7
if it is allready bothering you it will probally only get worse. When Im pumped out on gear. I can flex anything on my body and it feels like its gonna cramp. It doesnt cramp just feels tight like its gonna
06-02-2004, 12:02 AM #8
should I drop the dosage?
06-02-2004, 12:10 AM #9
Have you cycled before???? I dont think your even taking a effective dose of primo!!! And the winstrol is right at the recomended dose. I would say no. I would take testosterone with your cycle. and considering that your only 3 days into your cycle it wouldnt be too late.
Are you trying to cut up. If so take Test prop and an anti-e !! The problem with taking mostly Anabolic drugs without androgens or testosterone is that when you suppress your natural testosterone you will no longer have any energy.
06-02-2004, 12:11 AM #10
I just did 25mg of wynstrol in each quad and got an awsome pump, its good; when the pumps are this good though I start to cramp later, so I usually take some potasium tabs/or bannana with an ibuprofin or naproxen. It really works rather than just doing potasium by itself.
06-02-2004, 12:22 AM #11
yes...well im taking 350mg of primo a week its little but all I have is 50 tabs...yes I have cycled before...im doen test enan, test cyp and eq...
06-02-2004, 12:05 PM #12
06-02-2004, 10:03 PM #13
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)